MAUDE Adverse Event Report: AV-TEMECULA-CT ABSOLUTE PRO VASCULAR SELF-EXPANDING STENT SYSTEM; SELF EXPANDING STENT SYSTEM

AV-TEMECULA-CT ABSOLUTE PRO VASCULAR SELF-EXPANDING STENT SYSTEM; SELF EXPANDING STENT SYSTEM
Catalog Number 1012537-60
Medical Device Problem Codes Material Separation (1562); Difficult or Delayed Activation (2577)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/25/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.A visual and functional inspection was performed on the returned device.The deployment issue and stent separation (fracture) were not confirmed as the stent was not returned and the rack was fully retracted.There were no fractured pieces of the stent implant in the sheath and there was no fracture on the shaft of the delivery system.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Review of the complaint history of the reported lot revealed no other incidents.The investigation was unable to determine a conclusive cause for the reported deployment issue.It should be noted that retracting the delivery system with the partially deployed stent would cause the stent to separate.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the 9.0x60 mm absolute pro stent was advanced to the heavily calcified, right external iliac artery, but only partially deployed.The catheterization lab staff documented a fracture on the device, but the physician's notes did not mention this device.The vessel was treated with balloon dilatation using an 8.0x40 mm armada.There were no adverse patient effects and no clinically significant delay in the procedure.There was no additional information provided.
 
Event or Problem Description
Subsequent to the previously filed report, it was noted that the 9.0x60 mm absolute pro stent was removed, without deployment.Although the catheterization (cath) lab documented a partial stent deployment, another cath lab nurse reviewed the angiography images from that procedure and confirmed that the undeployed stent was removed from the anatomy with the stent delivery system.A fractured stent was unable to be seen on the angiogram by the cath lab nurse.There was no additional information provided.
 
Additional Manufacturer Narrative
Correction: implant date changed to n/a.(b)(4).

Brand Name
ABSOLUTE PRO VASCULAR SELF-EXPANDING STENT SYSTEM
Common Device Name
SELF EXPANDING STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7966031
Report Number2024168-2018-07911
Device Sequence Number11121137
Product Code NIO
UDI-Device Identifier08717648176234
UDI-Public08717648176234
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P110028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 10/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2021
Device Catalogue Number1012537-60
Device Lot Number8042461
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer10/08/2018
Initial Date Received by Manufacturer 09/26/2018
Supplement Date Received by Manufacturer10/15/2018
Initial Report FDA Received Date10/15/2018
Supplement Report FDA Received Date10/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age66 YR
Patient Weight112